MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FUSION¿ ENT NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC FUSION¿ ENT NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733447XOM
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer representative went to the site to test the navigation system.The reported issue could not be confirmed and not parts were replaced.The manufacture date was not available at the time of reporting.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a cranial resection.It was reported that the site was having issues with tracking the passive planar instrument only.There were no issues with any other instruments.There was a 10 minute delay before the sit decided to abort navigation.No impact on patient outcome.

Brand Name
FUSION¿ ENT NAVIGATION SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8691752
Report Number1723170-2019-03230
Device Sequence Number2016467
Product Code HAW
UDI-Device Identifier00613994306821
UDI-Public00613994306821
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733447XOM
Device Catalogue Number9733447XOM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2019
Initial Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient Weight113